# SDR C2XA03IA065

- Difficulty date: June 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW NOTED THAT THE FLAPS FAILED IN FLIGHT, DECLARED EMERGENCY, DID AN EMERGENCY DESCENT AND LANDED WITHOUT INCIDENT.  THE CREW CONTACTED MAINTENANCE CONTROL, PERFORMED FLAP RESET, OPS CHECK GOOD.
